BibTeX record journals/jfi/YangH02

download as .bib file

@article{DBLP:journals/jfi/YangH02,
  author       = {Shih{-}Feng Yang and
                  Chyi Hwang},
  title        = {A test for robust Hurwitz stability of convex combinations of complex
                  polynomials},
  journal      = {J. Frankl. Inst.},
  volume       = {339},
  number       = {2},
  pages        = {129--144},
  year         = {2002},
  url          = {https://doi.org/10.1016/S0016-0032(02)00014-5},
  doi          = {10.1016/S0016-0032(02)00014-5},
  timestamp    = {Mon, 24 Feb 2020 15:51:56 +0100},
  biburl       = {https://dblp.org/rec/journals/jfi/YangH02.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics